Albert Erkip
Albert Erkip
Verified email at sabanciuniv.edu
Title
Cited by
Cited by
Year
Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity
N Duruk, HA Erbay, A Erkip
Nonlinearity 23 (1), 107, 2009
532009
A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity
N Duruk, A Erkip, HA Erbay
IMA Journal of Applied Mathematics 74 (1), 97-106, 2009
392009
Normal solvability of elliptic boundary value problems on asymptotically flat manifolds
AK Erkip, E Schrohe
Journal of functional analysis 109 (1), 22-51, 1992
331992
The Cauchy problem for a one-dimensional nonlinear elastic peridynamic model
HA Erbay, A Erkip, GM Muslu
Journal of Differential Equations 252 (8), 4392-4409, 2012
292012
Blow-up and global existence for a general class of nonlocal nonlinear coupled wave equations
N Duruk, HA Erbay, A Erkip
Journal of Differential Equations 250 (3), 1448-1459, 2011
282011
Dynamics of large-scale fluctuations in native proteins. Analysis based on harmonic inter-residue potentials and random external noise
A Erkip, B Erman
Polymer 45 (2), 641-648, 2004
212004
Global existence and blow-up of solutions for a general class of doubly dispersive nonlocal nonlinear wave equations
C Babaoglu, HA Erbay, A Erkip
Nonlinear Analysis: Theory, Methods & Applications 77, 82-93, 2013
192013
The N-th order elliptic boundary problem for noncompact boundaries
HO Cordes, AK Erkip
The Rocky Mountain Journal of Mathematics 10 (1), 7-24, 1980
151980
Derivation of the Camassa–Holm equations for elastic waves
HA Erbay, S Erbay, A Erkip
Physics Letters A 379 (12-13), 956-961, 2015
142015
Existence and stability of traveling waves for a class of nonlocal nonlinear equations
HA Erbay, S Erbay, A Erkip
Journal of Mathematical Analysis and Applications 425 (1), 307-336, 2015
122015
The Cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials
HA Erbay, S Erbay, A Erkip
Nonlinearity 24 (4), 1347, 2011
122011
Instability and stability properties of traveling waves for the double dispersion equation
HA Erbay, S Erbay, A Erkip
Nonlinear Analysis 133, 1-14, 2016
112016
Thresholds for global existence and blow-up in a general class of doubly dispersive nonlocal wave equations
HA Erbay, S Erbay, A Erkip
Nonlinear Analysis: Theory, Methods & Applications 95, 313-322, 2014
112014
The elliptic boundary problem on the half space
AK Erkip
Communications in Partial Differential Equations 4 (5), 537-554, 1979
111979
Parameter optimization for the Gaussian model of protein folding
A Erkip, B Erman, C Seok, K Dill
Polymer 43 (2), 495-501, 2002
82002
The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations
HA Erbay, S Erbay, A Erkip
arXiv preprint arXiv:1601.02154, 2016
72016
Normal solvability of boundary value problems in half space
AK Erkip
Pseudo-Differential Operators, 123-134, 1987
61987
Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity
HA Erbay, A Erkip, Y Şengül
Journal of Differential Equations 269 (11), 9720-9739, 2020
52020
Derivation of generalized Camassa-Holm equations from Boussinesq-type equations
HA Erbay, S Erbay, A Erkip
Journal of Nonlinear Mathematical Physics 23 (3), 314-322, 2016
52016
Cauchy problem for a higher-order Boussinesq equation
N Duruk
52007
The system can't perform the operation now. Try again later.
Articles 1–20